MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Polydipsia (2604)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4) - user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product letter was send to the customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi accompanied by symptoms.The expected fasting blood glucose test result range is 148-150mg/dl.The customer did report symptoms of thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 230 and 236mg/dl using true metrixmeter.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.Result 1 : 236mg/dl date: (b)(6) 2017time: 13:03 fasting.Result 2 : 230 mg/dl date: (b)(6) 2017time: 15;25 05:58fasting.Result 3 : 280 mg/dl date: (b)(6) 2017time: 14:03 fasting.Result 4 : 336mg/dl date: (b)(6) 2017 time: 12:37 fasting.Result 5 : hi date: (b)(6) 2017 time: 09:51fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6976462
Report Number1000113657-2017-01861
Device Sequence Number1156260
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2493
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1